Potenze frazionarie e teoria della interpolazione per operatori lineari multivoci ed applicazioni

Angelo Favini

Abstract


We provide intermediate properties for the domains of the fractional powers of an abstract multivalued linear operator A of weak parabolic type. In particular, the results exhibit the special role played by the linear subspace A0. The behaviour of the singular semigroup generated by A with respect to the domains of the fractional powers is then studied. Such results are applied to maximal time and space regularity for solutions to abstract multivalued evolution equations. Some concrete cases of partial differential equations enlighten the abstract results.


Full Text:

PDF (Italiano)

References


El Hachem Alarabiou, Calcul fonctionnel et puissance fractionnaire d'oprateurs linaires multivoques non ngatifs, Comptes rendus de l'Acadmie des sciences. Srie 1, Mathmatique, (1991), vol. 313, no4, pp. 163-166

R. Cross, "Multivalued Linear Operators", M. Dekker, Inc., 1998.

A. Favaron, Optimal time and space regularity for solutions of degenerate differential equations , Central European Journal of Mathematics Volume 7, Number 2, 249-271.

A. Favaron, A. Favini, Maximal time regularity for degenerate evolution integro-differential equations, Journal of Evolution Equations Volume 10, Number 2, 377-412.

A. Favaron, A. Favini, Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations, In corso di stampa su Tsukuba Journal of Mathematics.

A. Favini, A. Yagi, Multivalued linear operators and degenerate evolution equations, Ann. Mat. Pura Appl. (4) 163 (1993) 353-384.

A. Favini, A. Yagi, "Degenerate Differential Equations in Banach Spaces", Marcel Dekker, Inc., New York, 1999.

A. Favini, A. Yagi, Quasilinear degenerate evolution equations in Banach spaces, J. Evol. Eqs. 4 (2004), 421-449.

P. Grisvard, Commutativé de deux foncterurs d'interpolation et applications, J. Math. Pures et Appl., 45 (1966), 143-290.

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Volume 840, 1981.

H. Komatsu, Fractional powers of operators, Pacific J. Math. 19 (1966), 285-346.

H. Komatsu, Fractional powers of operators, II, Interpolation spaces, Pacific Journal of Mathematics, volume 21, issue 1, (1967), pp. 89-111.

H. Komatsu, Fractional powers of operators, VI, Interpolation of non-negative operators and imbedding theorems, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 19 (1972), 1-63.

A. Lunardi, "Analytic semigroups and Optimal Regularity in Parabolic Problems", Birkhäuser-Verlay, Boston, 1995.

I. V. Melnikova, The Cauchy Problem for a Differential Inclusion in Banach Spaces and Distribution Spaces, Siberian Mathematical Journal, Volume 42, Number 4, 751-765.

K. Taira, The theory of semigroups with weak singularity and its applications to partial differential equations, Tsukuba J. Math., 13, 2, (1989), 513-562.

F. Periago, Global existence, uniqueness, and continuous dependence for a semilinear initial value problem, J. Math. Anal. Appl., 280, 2 (2003), 413423.

F. Periago, B. Straub, A functional calculus for almost sectorial operators and applications to abstract evolution equations, J. Evol. Equ., 2, 1 (2002), 4168.

Hans Triebel, Interpolation theory, function spaces, differential operators, North-Holland Publishing Company, Amsterdam, (1978).

W. von Wahl, Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Raumen holderstetiger Funktionen, Nachr. Akad. Wiss. Gttingen Math.-Phys. Kl. II, (1972), 231258.

W. von Wahl, Neue Resolventenabschtzungen fr elliptische Differentialoperatoren und semilineare parabolische Gleichungen, Abh. Math. Sem. Univ. Hamburg, (1977), 46, 179204.

C. Wild, Semi-groupes de croissance α < 1 holomorphes, C. R. Acad. Sci. Paris Sr. A-B, (1977), 285, A437A440.

Yagi A., Fractional powers of operators and evolution equations of parabolic type, Proc. Japan Acad. Ser. A Math. Sci. Volume 64, Number 7 (1988), 227-230.

Yagi A., Generation theorem of semigroup for multivalued linear operators, Osaka J. Math., (1991), 28, 385410.




DOI: 10.6092/issn.2240-2829/2667

Refbacks

  • There are currently no refbacks.


Copyright (c) 2011 Angelo Favini

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.